# SDR GTIA050105

- Difficulty date: March 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR FS 1183 22.5 INCH FROM TOP EDGE AND 26 INCHES FROM AFT EDGE OF DOOR, D=1 INCH, X=.016 INCH, D/X=62.  DENT ON AFT CARGO DOOR FS 1183 UNDER CONDITION 1B IS ACCEPTABLE.  DYE PENETRANT INSPECTION AFT CARGO DOOR FS 1183.  CUTOUT DAMAGED SECTION.  FABRICATE REPAIR DOUBLER AND FILLER.  TREATED AND PRIMED, INSTALLED DOUBLER AND FILLER IAW SRM 52-05 FIG 1 AND 51-30-2.  (M)
